# SDR CA980707033

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Shaft
- Part number: 206062627003
- Condition: Sheared
- Location: Tach Generator
- Component: 206062627003
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR N2 INDICATION.  N2 TACH GENERATOR SHAFT SHEARED.
